# SDR REXA2014060800589

- Difficulty date: June 8, 2014
- Submitted: June 15, 2014
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 14,926 hours, 9,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-106 PNL 172CR EMER LIGHT PINS BROKEN OFF IN LIGHT.  R & R LIGHT ASSEMBLY IAW AMM 33-51-15-00-801-A08 & 33-51-15-400-801-A08 BONDING METER TC01B03-01.  CRIMPED NEW CONTACTS ON THE WIRES IAW ESPM 20-1600 PG 8 - 10.
